# SDR FDEA201811163228

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2515502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE   CORROSION CORROSION AT RIGHT INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD   HOLE BORE (HOLE B AND A) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND EA # 1-5750-128597 E PART 4 STEPS 2A AND 2B TITLE: WINGS - FLIGHT SURFACES - RH   WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) REPAIR - PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57507289 FOR WORK DETAILS.
